# SDR DALA2025082906406

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N870DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31981
- Aircraft time: 27,823 hours, 10,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BS 947 HAS SEVERE CORROSION FROM RBL 20 TO LBL 52.   REPAIRED LBL 52 CORRODED AREA IAW B737-900 SRM 53-70-51-2R-5 AND RBL 20 REPAIRED IAW SRM 53-70-51-2R-8. (LP 1168857)
